arrow
Volume 11, Number 2
Previous Issue Next Issue

J. Comp. Math., 11 (1993), pp. 99-102.

Preview Full PDF 709 10600 Abstract

Guo-Qiang He & Y. M. Chen

J. Comp. Math., 11 (1993), pp. 103-112.

Preview Full PDF 716 9687 Abstract

Song Yu

J. Comp. Math., 11 (1993), pp. 113-128.

Preview Full PDF 696 9594 Abstract

F.O. Ekogbulu

J. Comp. Math., 11 (1993), pp. 129-141.

Preview Full PDF 727 9695 Abstract

Wen-Hua Yu

J. Comp. Math., 11 (1993), pp. 142-153.

Preview Full PDF 728 9534 Abstract

Yang-Feng Su

J. Comp. Math., 11 (1993), pp. 154-161.

Preview Full PDF 708 9540 Abstract

Relja Vulanović & Dragoslav Herceg

J. Comp. Math., 11 (1993), pp. 162-171.

Preview Full PDF 716 9575 Abstract

Ai-Hui Zhou

J. Comp. Math., 11 (1993), pp. 172-177.

Preview Full PDF 712 9732 Abstract

Ming Wang

J. Comp. Math., 11 (1993), pp. 178-187.

Preview Full PDF 732 9525 Abstract

Yu-Lin Zhou

J. Comp. Math., 11 (1993), pp. 188-192.

Preview Full PDF 738 9491 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard